Catherine Greenhill

Associate Professor
School of Mathematics and Statistics
University of New South Wales

Fields of interest:

Asymptotic enumeration, random structures, randomized algorithms

Recent publications:

Martin Dyer, Catherine Greenhill and Mario Ullrich,
Structure and eigenvalues of heat-bath Markov chains,
Linear Algebra and its Applications 454 (2014), 57 – 71.

Catherine Greenhill, Matthew Kwan and David Wind,
On the number of spanning trees in random regular graphs,
Electronic Journal of Combinatorics 21(1) (2014), #P1.45.

Catherine Greenhill and Brendan McKay,
Asymptotic enumeration of sparse multigraphs with given degrees,
SIAM Journal on Discrete Mathematics 27 (2013), 2064 – 2089.

Catherine Greenhill and Brendan D. McKay,
Counting loopy graphs with given degrees,
Linear Algebra and its Applications 436 (2012), 901 – 926.

Catherine Greenhill,
A polynomial bound on the mixing time of a Markov chain for sampling regular directed graphs,
Electronic Journal of Combinatorics 18 (2011), #P234.

Catherine Greenhill, Svante Janson and Andrzej Rucinski,
On the number of perfect matchings in random lifts,
Combinatorics, Probability and Computing 19 (2010), 791 – 817.